Inhomogeneous phase-type distributions and heavy tails

Détails

Ressource 1Télécharger: iph2_r.pdf (264.59 [Ko])
Etat: Public
Version: de l'auteur⸱e
Licence: Non spécifiée
ID Serval
serval:BIB_B83669353BF6
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Inhomogeneous phase-type distributions and heavy tails
Périodique
Journal of Applied Probability
Auteur⸱e⸱s
Albrecher Hansjoerg, Bladt Mogens
ISSN
0021-9002
Statut éditorial
Publié
Date de publication
2019
Peer-reviewed
Oui
Volume
56
Numéro
4
Pages
1044-1064
Langue
anglais
Résumé
We extend the construction principle of phase-type (PH) distributions to allow for inhomogeneous
transition rates and show that this naturally leads to direct probabilistic descriptions of
certain transformations of PH distributions. In particular, the resulting matrix distributions enable to
carry over fitting properties of PH distributions to distributions with heavy tails, providing a general
modelling framework for heavy-tail phenomena. We also illustrate the versatility and parsimony of
the proposed approach for the modelling of a real-world heavy-tailed fire insurance dataset.
Financement(s)
Fonds national suisse / Projets / 200021_168993
Création de la notice
26/06/2019 16:26
Dernière modification de la notice
23/10/2020 6:23
Données d'usage